# SDR NACA20040060

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 67,144 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 7500355
- Part serial: 158
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT.  MAIN LANDING GEAR ONLY PARTIAL RETRACTION.  FOUND INDICATION TO BE FAULTY AND REPLACED GEAR POSITION ANNUNCIATOR PANEL.  PERFORMED RETRACTION TEST WITH NO DISCREPANCIES IAW BMM 32-31-2.
